MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC 3DI PLATING CHECK SYSTEM; PLATE, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC 3DI PLATING CHECK SYSTEM; PLATE, FIXATION, BONE
Model Number 58130008
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the patient had lateral foot pain related to impingement of the evans plate with the peroneal tendons.The patient will undergo a surgery to remove the plate when the patients conditions permits.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
ORTHOLOC 3DI PLATING CHECK SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
nathe hendricks
1023 cherry rd
memphis, TN 38117
9014516318
MDR Report Key13633596
Report Number3010667733-2022-00111
Device Sequence Number19386350
Product Code HRS
UDI-Device Identifier00840420123220
UDI-Public00840420123220
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number58130008
Device Catalogue Number58130008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age60
Patient SexMale
Patient Weight85